MathSciNet Relay Station
MathSciNet bibliographic data
MR1289330 14D20 (14H60 17B67)
Beauville, Arnaud; Laszlo, Yves Conformal blocks and generalized theta functions. Comm. Math. Phys. 164 (1994), no. 2, 385–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement